# SDR MALA050238

- Difficulty date: February 27, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- Aircraft time: 10,177 hours, 9,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT SUFFERED DAMAGE TO THE FUSELAGE SKIN AND UNDERLYING STRUCTURE BETWEEN FRAMES 38 TO 40 AND BETWEEN 19 AND 20.  THE DAMAGE WAS CAUSED BY IMPACT WITH GROUND SUPPORT EQUIPMENT.  DAMAGE WAS REPAIRED IN ACCORDANCE WITH BAE REF BARA/AVR/7030/05.
